# SDR HALA20250902268

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N4663K
- Make and model: Airbus A330-343
- Aircraft serial: 01863
- Aircraft time: 2,116 hours, 6,480 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 2,120 hours, 649 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND WET LEAK ON GREEN HYDRAULIC PUMP (ENGINE). REMOVED AND REPLACED GREEN ENGINE HYDRAULIC PUMP GASKET IAW A330 AMM 29-11-51. LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
